# SDR IPXA2025103193086

- Difficulty date: October 10, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP HAS A DENT ON OTBD TOP SKIN.  ACCOMPLISHED IAW EO-95578-REQ1 REV. 2 AND VT-MAE EA 300-5751-27-A4197, REV -.
